Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 44, NWS Medford, OR

April 3, 2021

NWS Medford, OR issued this small craft advisory at Apr 3, 2021, 2:21 PM PDT. It took effect at Apr 4, 2021, 2:00 PM PDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2021, 2:21 PM PDT (21:21 UTC)
In effect from
Apr 4, 2021, 2:00 PM PDT
Expired
Apr 6, 2021, 11:00 PM PDT
In force
57 hr
Issued by
NWS Medford, OR

The text

As transmitted.

463 
WHUS76 KMFR 032121
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
221 PM PDT Sat Apr 3 2021

PZZ350-370-041030-
/O.NEW.KMFR.SC.Y.0044.210404T2100Z-210405T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
221 PM PDT Sat Apr 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 11 AM PDT
MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and choppy
  seas of 6 to 8 ft at 7 seconds expected.

* WHERE...All areas. 

* WHEN...From 2 PM Sunday to 11 AM PDT Monday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ356-376-041030-
/O.NEW.KMFR.SC.Y.0044.210404T2100Z-210406T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
221 PM PDT Sat Apr 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 11 PM PDT
MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and choppy
  seas of 7 to 9 ft at 7 seconds expected.

* WHERE...All areas through Monday morning. Then, mainly beyond 2
  NM from shore and south of Port Orford Monday afternoon and
  evening, except also closer in near the Capes.

* WHEN...From 2 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
7 follow-up statements
461 
WHUS76 KMFR 040929
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
229 AM PDT Sun Apr 4 2021

PZZ376-042230-
/O.NEW.KMFR.SE.W.0027.210404T2100Z-210406T1200Z/
/O.EXT.KMFR.SC.Y.0044.210404T2100Z-210406T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
229 AM PDT Sun Apr 4 2021

...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and wind wave
  dominated hazardous seas 9 to 12 ft expected, north winds 20 to
  30 kt with gusts up to 35 kt. For the Small Craft Advisory,
  north winds 20 to 25 kt with gusts up to 30 kt and seas 9 ft at
  11 seconds expected.

* WHERE...For the Hazardous Seas Warning, south of Port Orford.All
  other areas for the Small Craft Advisory.

* WHEN...From 2 PM this afternoon to 5 AM PDT Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-356-370-042230-
/O.EXT.KMFR.SC.Y.0044.210404T2100Z-210406T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
229 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT TUESDAY...

* WHAT...North winds 15 to 25 kt with occasional gusts up to 30 
  kt and choppy seas of 7 to 9 ft at 7 seconds expected.

* WHERE...All areas.

* WHEN...From 2 PM this afternoon to 5 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
564 
WHUS76 KMFR 042140
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
240 PM PDT Sun Apr 4 2021

PZZ376-051400-
/O.CAN.KMFR.SE.W.0027.000000T0000Z-210406T1200Z/
/O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
/O.NEW.KMFR.SE.W.0028.210405T1200Z-210406T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
240 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM PDT
TUESDAY...

* WHAT...For the Hazardous Seas Warning very steep, hazardous,
  wind driven, northerly seas 10 to 13 ft expected and northerly
  winds 20 to 30 kt with gusts 30 to 40 kt. For the Small Craft
  Advisory area, north winds 20 to 30 kt with gusts up to 40 kt
  and steep, wind driven, northerly seas 7 to as high as 10 ft.

* WHERE...The Hazardous Seas Warning area is for areas from 5 to
  60 NM west of the coast from Gold Beach southward. The Small 
  Craft Advisory covers all areas.

* WHEN...For the Hazardous Seas Warning, from 5 AM Monday to 5 
  AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT 
  Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-051400-
/O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
/O.NEW.KMFR.SE.W.0028.210405T1800Z-210406T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
240 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT
TUESDAY...

* WHAT...For the Hazardous Seas Warning very steep, hazardous,
  wind driven northerly seas 10 to 12 ft expected and northerly
  winds 20 to 30 kt with gusts 30 to 40 kt. For the Small Craft
  Advisory area, north winds 20 to 30 kt with gusts up to 40 kt
  and steep, wind driven seas 6 to as high as 10 ft.

* WHERE...The Hazardous Seas Warning area is for areas from 5 NM
  west of the coast from Gold Beach southward. The Small Craft 
  Advisory covers all areas.

* WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 5 
  AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT 
  Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-051400-
/O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
240 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts 25 to 35 kt and steep,
  wind driven, northerly seas 6 to 9 ft.

* WHERE...All areas until about 5 AM PDT Tuesday, then decreasing
  to mainly areas in the vicinity of Cape Blanco southward.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford
750 
WHUS76 KMFR 050310
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
810 PM PDT Sun Apr 4 2021

PZZ376-051615-
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
/O.EXT.KMFR.SE.W.0028.210405T0600Z-210406T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
810 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 PM THIS EVENING
TO 5 AM PDT TUESDAY...

* WHAT...North to northeast winds 20 to 30 kt with steep to very
  steep and hazardous seas 9 to 11 ft at 10 seconds expected.
  Winds ease Tuesday morning to 20 to 25 kt, but seas will remain
  steep at 7 to 9 ft. 

* WHERE...Warning level seas are expected from Gold Beach
  southward, with conditions hazardous to small craft expected for
  all other areas.

* WHEN...For the Hazardous Seas Warning, from 11 PM this evening 
  to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM 
  PDT Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-051615-
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
/O.CON.KMFR.SE.W.0028.210405T1800Z-210406T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
810 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
5 AM PDT TUESDAY...

* WHAT...North to northeast winds 20 to 30 kt with steep to very
  steep and hazardous seas of 7 to 10 ft at 10 seconds expected.
  Winds ease Tuesday morning to 20 to 25 kt, but seas remain 
  steep at 6 to 8 ft. 

* WHERE...Warning level seas are expected from Gold Beach
  southward and beyond 5 nm from shore. Conditions hazardous to
  small craft are expected for all other areas.

* WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 5 
  AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT 
  Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-051615-
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
810 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt and steep seas 7 to 8 ft at 10 
  seconds.

* WHERE...All areas through Tuesday morning. Then areas south of
  Reedsport and beyond 10 nm from shore will experience
  conditions hazardous to small craft.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
959 
WHUS76 KMFR 050929
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
229 AM PDT Mon Apr 5 2021

PZZ376-052230-
/O.CON.KMFR.SE.W.0028.000000T0000Z-210406T1200Z/
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
229 AM PDT Mon Apr 5 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...North to northeast winds 20 to 30 kt with steep to very 
  steep and hazardous seas 9 to 11 ft at 10 seconds expected. 
  Winds ease Tuesday morning to 20 to 25 kt, but seas will 
  remain steep at 7 to 9 ft.

* WHERE...Warning level seas are expected from Gold Beach 
  southward, with conditions hazardous to small craft expected 
  for all other areas.

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT Tuesday. 
  For the Small Craft Advisory, until 5 AM PDT Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-052230-
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
/O.CON.KMFR.SE.W.0028.210405T1800Z-210406T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
229 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 5 AM PDT TUESDAY...

* WHAT...North to northeast winds 20 to 30 kt with steep to very 
  steep and hazardous seas of 7 to 10 ft at 10 seconds expected. 
  Winds ease Tuesday morning to 20 to 25 kt, but seas remain 
  steep at 6 to 8 ft.

* WHERE...Warning level seas are expected from Gold Beach 
  southward and beyond 5 nm from shore. Conditions hazardous to 
  small craft are expected for all other areas.

* WHEN...For the Hazardous Seas Warning, from 11 AM this morning 
  to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM 
  PDT Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-052230-
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
229 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt and steep seas 7 to 8 ft at 10 
  seconds.

* WHERE...All areas through Tuesday morning. Then areas south of 
  Reedsport and beyond 10 nm from shore will experience 
  conditions hazardous to small craft.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
828 
WHUS76 KMFR 052103
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
203 PM PDT Mon Apr 5 2021

PZZ356-376-061400-
/O.CON.KMFR.SE.W.0028.000000T0000Z-210406T1200Z/
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
203 PM PDT Mon Apr 5 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...North to northeast winds 20 to 30 kt with gusts 30 to as
  high as 40 kt. Steep, wind driven, northerly seas 6 to as high
  as 10 feet in the advisory area, and very steep 10 to 12 feet
  seas in the warning area. Tuesday morning winds are expected to
  diminish to 15 to 25 kt and seas are expected to subside to a 
  steep 6 to 9 feet.

* WHERE...Warning level seas are expected beyond 5 NM from shore
  from Sisters Rock and Gold Beach southward. Conditions hazardous
  to small craft are expected for all other areas through early
  Tuesday morning. Most areas within 5 NM of shore are then
  expected to improve, except in the vicinity of Gold Beach, 
  where advisory level conditions are likely to continue a bit 
  longer.

* WHEN...For the Hazardous Seas Warning, from 11 AM this morning 
  to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM 
  PDT Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-061400-
/O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
203 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt and steep, northerly seas 6 to 9
  ft at a dominant period of 10 seconds or less.

* WHERE...All areas through early Tuesday morning. Advisory level
  conditions are then expected over the southwestern half of the 
  area, gradually subsiding from northeast to southwest through 
  early Wednesday morning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
212 
WHUS76 KMFR 060907
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
207 AM PDT Tue Apr 6 2021

PZZ356-062215-
/O.CAN.KMFR.SE.W.0028.000000T0000Z-210406T1200Z/
/O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
207 AM PDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt. Steep, wind driven, northerly
  seas 6 to 8 feet. Winds and seas will gradually subside late
  this evening into tonight. 

* WHERE...Conditions hazardous to small craft are expected for
  areas beyond 5 NM of shore and within 5 nm of shore in the
  vicinity of Gold Beach.

* WHEN...Until 2 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ376-062215-
/O.EXT.KMFR.SE.W.0028.000000T0000Z-210406T1500Z/
/O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
207 AM PDT Tue Apr 6 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...

* WHAT...North winds 20 to 30 kt with steep to very steep, wind-
  driven seas of 7 to 10 ft through early this morning. In the mid
  morning, winds are expected to diminish to 20 to 25 kt and seas
  are expected to subside to a steep 6 to 9 feet. Winds and seas
  will gradually diminish late this evening and tonight. 

* WHERE...Warning level seas are expected beyond 15 NM from shore
  south of Cape Sebastian are expected through early this morning,
  with conditions hazardous to small craft elsewhere. Then,
  conditions hazardous to small craft will affect all areas from
  mid morning through tonight. 

* WHEN...For the Hazardous Seas Warning, until 8 AM PDT this 
  morning. For the Small Craft Advisory, until 2 AM PDT 
  Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-062215-
/O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
207 AM PDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt and steep, northerly seas 6 to 7
  ft at a dominant period of 8 to 9 seconds or less.

* WHERE...Conditions hazardous to small craft will affect areas
  south of Bandon beyond 5 nm for shore through this morning. Then
  this afternoon into tonight, conditions hazardous to small craft
  will affect areas beyond 8 nm from shore for areas from around 5
  nm north of Cape Blanco southward.

* WHEN...Until 2 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
341 
WHUS76 KMFR 062211
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
311 PM PDT Tue Apr 6 2021

PZZ350-370-062315-
/O.CAN.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
311 PM PDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

4 to 6 foot northerly seas at a dominant period of 8 to 10 
seconds are expected this afternoon and evening, which is below
advisory levels. Therefore, the Small Craft Advisory has been
cancelled for areas north of Cape Blanco. 

$$

PZZ356-376-070600-
/O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
311 PM PDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt. Steep, wind driven, northerly 
  seas 6 to 8 feet. Winds and seas will gradually subside late 
  this evening into tonight.

* WHERE...Conditions hazardous to small craft are expected for 
  areas beyond 5 NM of shore and within 5 nm of shore in the 
  vicinity of Gold Beach.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 10:47 AM PDT, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 3, 10:47 AM PDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1047 AM PDT Sat Apr 3 2021

Updated AVIATION Section

.DISCUSSION...The latest visible image shows high and mid level
clouds moving in from the southwest. Today, we'll see more cloud
cover compared to yesterday and we'll see clouds increasing during
the course of the day. Despite this, we'll still have some
sun breaks. Other than making a few adjustments to the sky cover,
no other changes were needed for the forecast for today.

&&

.AVIATION...For the 03/18Z TAF Cycle...Along the coast and just
offshore, areas of MVFR with local IFR ceilings are expected to
continue for most of the TAF period from Cape Blanco south. There's
a chance ceilings could improve briefly to VFR later this afternoon,
but any improvement will be short lived with MVFR/IFR ceilings
likely moving in again this evening and expanding north of Cape
Blanco. Patchy MVFR ceilings could push into the lower Umpqua Valley
and perhaps around Roseburg around sunrise Sunday. Elsewhere, VFR
will continue through the TAF period. -Spilde

&&

.MARINE...Updated 800 AM PDT Saturday 3 Apr 2021....Winds and seas
will be light through tonight. A weak front will move through Sunday
into Sunday night. There will be a period of advisory level north
winds and choppy seas Sunday into Monday before conditions lower
below advisory levels late Monday night into Tuesday. Another front
will move onshore Thursday. Seas could become choppy again south of
Cape Blanco Tuesday afternoon, but overall, seas should mostly be in
the 5-7 foot range through the end of next week.

&&

.PREV DISCUSSION... /Issued Issued by National Weather Service Eureka CA/

DISCUSSION...High and mid-level clouds are streaming into the
region this morning ahead of a trough that will swing across the
area Sunday night. Expect clouds to continue to increase
throughout today as the trough approaches, but otherwise,
conditions across the area should be very similar to yesterday.
Meanwhile, the thermal trough along the coast should weaken,
allowing for a wind reversal south of Cape Blanco. As a result,
winds there should shift to the south, and some marine stratus and
fog are possible today as the south winds push up to the Cape.

Sunday, a moderate to strong upper level trough will drop in form
the northwest and swing through the region Sunday night. Despite
the strength of the upper level trough, the trajectory of the
feature is one that typically results in little or no
precipitation. This is especially true in this case, as the large
cut-off low to the southwest has essential cut this trough off
from sufficient moisture inflow from the Pacific . Models have
trended drier over the last several runs, which is well in line
with this thinking, so precipitation chances have been confined to
the Cascades and Cascade foothills, where upslope and dynamics
will be strongest.

Despite the lack of precipitation, the cold front is rather
strong and will produce breezy southwest winds as it approaches,
especially east of the Cascades this afternoon and evening.
Elsewhere, north to northwest breezes are expected this
afternoon, and with plenty of cold air spilling in behind the
front, lows tonight will be much cooler.

The trough will exit the region Monday, producing gusty north to
northwest winds across the East Side, and much cooler temperatures
across the area. Lows Monday night will be even cooler, and
fronts and freeze headlines may be necessary.

Tuesday and beyond, there is a great deal of uncertainty, as
models are struggling to come to a consensus on the overall
pattern. It does appear that at least weak ridging will control
the region Tuesday and Wednesday, keeping conditions dry and
mild. A broader and much more large scale trough may move into the
region by the end of the week, but there is a wide range of
timing and strength across the ensemble solutions, so confidence
is low. However, it does appear that cooler temperatures and
wetter conditions are possible by the end of next week. -BPN

AVIATION...For the 03/06Z TAF Cycle...A southerly surge is
bringing stratus from the south and is approaching the Oregon
coast at this time. However, this stratus surge is not expected to
reach KOTH, but should move inland late tonight into the coastal
ranges with MVFR to IFR ceilings expected. Inland, VFR condition s
are expected through the next 24 hours. -Sven

MARINE...Updated 200 AM PDT Saturday 2 April 2021...North winds
will reduce today, with a southerly surge expected along the near-
shore waters south of Cape Blanco today. Conditions will remain
relatively calm through tonight, then a front will push through
the region Sunday, producing gusty north winds and steep seas
into Monday. Conditions will improve Monday night into Tuesday.
Seas could become choppy again south of Cape Blanco Tuesday
afternoon, but overall, seas should mostly be in the 5-7 foot
range through the end of next week.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...None.

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.